Fedor Nazarov
Fedor Nazarov
Verified email at math.kent.edu
Title
Cited by
Cited by
Year
Global well-posedness for the critical 2 D dissipative quasi-geostrophic equation
A Kiselev, F Nazarov, A Volberg
Inventiones mathematicae 167 (3), 445-453, 2007
4842007
The Tb-theorem on non-homogeneous spaces
F Nazarov, S Treil, A Volberg
Acta Mathematica 190 (2), 151-239, 2003
4102003
Weak type estimates and Cotlar inequalities for Calder\'{o} n-Zygmund operators in nonhomogeneous spaces
F Nazarov, S Treil, A Volberg
arXiv preprint math/9711210, 1997
3421997
The Bellman functions and two-weight inequalities for Haar multipliers
F Nazarov, S Treil, A Volberg
Journal of the American Mathematical Society 12 (4), 909-928, 1999
3231999
Cauchy integral and Calderón-Zygmund operators on nonhomogeneous spaces
F Nazarov, S Treil, A Volberg
International Mathematics Research Notices 1997 (15), 703-726, 1997
2391997
The hunt for a Bellman function: applications to estimates for singular integral operators and to other classical problems of harmonic analysis
FL Nazarov, SR Treil'
Algebra i analiz 8 (5), 32-162, 1996
2271996
Intuitive dyadic calculus: the basics
AK Lerner, F Nazarov
Expositiones Mathematicae 37 (3), 225-265, 2019
1782019
On the number of nodal domains of random spherical harmonics
F Nazarov, M Sodin
American Journal of Mathematics 131 (5), 1337-1357, 2009
1772009
Blow up and regularity for fractal Burgers equation
A Kiselev, F Nazarov, R Shterenberg
arXiv preprint arXiv:0804.3549, 2008
1692008
Accretive system Tb-theorems on nonhomogeneous spaces
F Nazarov, S Treil, A Volberg
Duke Mathematical Journal 113 (2), 259-312, 2002
1412002
Variation on a theme of Caffarelli and Vasseur
A Kiselev, F Nazarov
Journal of Mathematical Sciences 166 (1), 31-39, 2010
1352010
On the uniform rectifiability of AD-regular measures with bounded Riesz transform operator: the case of codimension 1
F Nazarov, A Volberg, X Tolsa
Acta Mathematica 213 (2), 237-321, 2014
1232014
Local estimates for exponential polynomials and their applications to inequalities of the uncertainty principle type
FL Nazarov
Algebra i analiz 5 (4), 3-66, 1993
1161993
Persistence and permanence of mass-action and power-law dynamical systems
G Craciun, F Nazarov, C Pantea
SIAM Journal on Applied Mathematics 73 (1), 305-329, 2013
1122013
Asymptotic laws for the spatial distribution and the number of connected components of zero sets of Gaussian random functions
F Nazarov, M Sodin
arXiv preprint arXiv:1507.02017, 2015
1092015
Bellman function in stochastic control and harmonic analysis
F Nazarov, S Treil, A Volberg
Systems, approximation, singular integral operators, and related topics, 393-423, 2001
1012001
The hunt for a Bellman function: applications to estimates of singular integral operators and to other classical problems in harmonic analysis
F Nazarov, S Treil
St Petersburg Mathematical Journal 8 (5), 721-824, 1997
981997
On convex bodies and log-concave probability measures with unconditional basis
SG Bobkov, FL Nazarov
Geometric aspects of functional analysis, 53-69, 2003
972003
Two weight inequalities for individual Haar multipliers and other well localized operators
F Nazarov, S Treil, A Volberg
arXiv preprint math/0702758, 2007
962007
Heat extension of the Beurling operator and estimates for its norm
F Nazarov, A Volberg
St. Petersburg Math. J 15 (4), 563-573, 2004
91*2004
The system can't perform the operation now. Try again later.
Articles 1–20